# SDR SWIA200210584

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 558 hours, 426 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 860D10018
- Part serial: 861
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 607 hours, 401 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ILLUMINATED UPON SELECTING FLAPS TO 30 DEGREES.  IAPS DEGRADED STATUS MESSAGE.  REMOVE AND REPLACE FECU.  OPS CHECKED GOOD.
